How long before Mirtazapine/Remeron kicks in?
Posted 28 March 2012 - 07:52 AM
Posted 28 March 2012 - 03:09 PM
Posted 20 June 2012 - 01:56 PM
Posted 29 June 2012 - 07:36 AM
Yes, Alison, it should pass either within a couple of days or a couple weeks...you are probably feeling better already. Hang in there. I also started calcium supplements a few weeks into it and I think the combination of the two did wonders for me. best, ap
I just started on remeron; first dose yesterday and I am very dizzy today. Will this pass? Really want to give this medication a chance to work. Need to get back to the land of the living.....
Posted 04 July 2012 - 08:46 PM
Posted 09 July 2012 - 08:17 AM
You know, those meds have so many strange side effects, and they vary so much from person to person. The only person who can really give you some assurance is your psychiatrist. Are you feeling okay? You should have begun to acclimate to the drug after 1-2 weeks and should feel its full effect on you by 4-6. You still have some time to feel it out.
Thanks for your reply Patsy. My abdominal pain is still there, but not as bad as it was. I probably just need more time. It's weird though I can smell a sweet smell, which can make me naseous at times. Could this be a side effect? Changed laundry soap shampoo and shower gel, but it didn't make a difference.